MathSciNet Relay Station
MathSciNet bibliographic data
MR673642 (84b:62058) 62G05
Stone, Charles J. Optimal global rates of convergence for nonparametric regression. Ann. Statist. 10 (1982), no. 4, 1040–1053.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement